Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar - is this normal? oracle

Posted by ZeeZee on January 9, 2003, at 18:32:22

In reply to Re: Buspar - is this normal?, posted by oracle on January 9, 2003, at 17:08:42

Thank you for all the information. However, I definitely do not have akathesia. As with SSRI's Buspar may cause increased nervousness and excitement as well as sleep disturbance. Most of what I was experiencing has subsided and I now only feel somewhat more tense internally. I have yet to experience any positive benefits at this time - day 11. If after another week there is no benefit, or if side effects worsen then I plan to stop this drug.
Thank you again for all the info.
Regards


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ZeeZee thread:134751
URL: http://www.dr-bob.org/babble/20030106/msgs/135134.html